# SDR UG8A2011092101

- Difficulty date: September 20, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N911UM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0562
- Aircraft time: 3,540 hours, 3,190 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Attach Fitting
- Part number: 663322521
- Part serial: 0562
- Condition: Cracked
- Location: Rudder Bellcrank
- Part time: 3,540 hours, 3,190 cycles
- Component: Rudder, Cessna
- Component part number: 663300013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TORQUE TUBE TO BELLCRANK ATTACH FLANGE IS CRACKED IN 3 PLACES AROUND THE CIRCUMFERENCE OF THE TUBE.   REPLACED TORQUE TUBE AND INSTALLED CORRECTLY.
